# SDR USAA2014042100026

- Difficulty date: April 19, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 52
- Aircraft time: 77,598 hours, 34,958 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348004720001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK LEVEL 2 EXFOLIATION CORROSION ON STRINGER BETWEEN FRAME 65 TO FRAME 66, STRINGER 25R, Z-575.  REPLACED STRINGER SECTION BETWEEN FRAME 65 TO FRAME 66, STRINGER 25R, Z-575 IAW SRM 51-72-11 & 51-74-00.
